Can I assume that the burst vessels by my eye (this week it's my right eye, three weeks ago it was my left) and all of the same over my legs is due to the steroids?
Today's looks like I have got a fat eyeliner pencil and drawn it down from the corner of my eye. I guess others will think it is a make up malfunction!
They all come out of nowhere, I hadn't hurt myself, and hadn't even got around to washing my face, they just appear, same on my legs, I look a bit beaten up. Very dark and don't look like petechiae, which I have got in the past from straining (being sick) in my eyes, and around the stomach area.
I have a lot of pain at the moment due to a likely hip stress fracture, but the MRI wait is about 4 weeks I think, so not much I can do there. Guessing I can't really do a flooding dose of ibuprofen every day! I was already having a lot of muscle issues but after falling in the forest while walking my dog nearly 5 weeks ago, I have clearly wrecked myself with the dreadful bones that I have.
So, I am wondering, but likely answering my only question re my tapering. I was going from 10-9 on the DL taper and next week will be my first full week at 9. However my vice like headaches returned pretty soon after reducing from 12.5, not all the time though, but now I am getting the same original neck pain and slight jaw pain and definite shoulder ache. I am also working three days next week which I haven't done for weeks and so thinking either to go to 9.5 or 10 for the week and see if it makes a difference. Thoughts would be really appreciated on whether that is ok? enough? or try and work through it.
I did try to post a photo of the eye, but the site clearly doesn't like it. I tried on Chrome, Firefox and on my samsung phone. None of them were having any of it.
Thank you in advance. I haven't really been reading huge amounts due to the hip pain and struggling with general living. Hope you are all enjoying this wonderful weather (apart from yesterday) as it is really helping my mood, hope it is yours too.